A construction of maximally recoverable codes

Alexander Barg, Zitan Chen, Itzhak Tamo

Research output: Contribution to journalArticlepeer-review


We construct a family of linear maximally recoverable codes with locality r and dimension r + 1. For codes of length n with r ≈ nα, 0 ≤ α ≤ 1 the code alphabet is of the order n1+3α, which improves upon the previously known constructions of maximally recoverable codes.

Original languageEnglish
Pages (from-to)939-945
Number of pages7
JournalDesigns, Codes, and Cryptography
Issue number4
StatePublished - Apr 2022


  • Codes with local recovery
  • Distributed storage
  • Maximally recoverable codes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'A construction of maximally recoverable codes'. Together they form a unique fingerprint.

Cite this